Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Toeplitz $C^*$-algebras over pseudoconvex Reinhardt domains

Authors: Norberto Salinas, Albert Sheu and Harald Upmeier
Journal: Bull. Amer. Math. Soc. 20 (1989), 173-176
MSC (1985): Primary 47B35; Secondary 32A07
MathSciNet review: 968687
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Baum, R. E. Douglas and M. E. Taylor, Cycles and relative cycles in analytic K-homology, J. Differential Geom. (to appear). MR 1021372
  • 2. C. A. Berger, L. A. Coburn and K. H. Zhu, Function theory on Cartan domains and the Berezin-Toeplitz symbol calculus, Amer. J. Math. 110 (1988), 921-953. MR 961500
  • 3. B. Blackadar, K-theory for operator algebras, Springer-Verlag, Berlin and New York, 1986. MR 2188261
  • 4. L. Boutet de Monvel, On the index of Toeplitz operators of several complex variables, Invent. Math. 50 (1979), 249-272. MR 520928
  • 5. A. Connes, A survey of foliations and operator algebras, Operator Algebras and Applications (R. V. Kadison, ed.), Proc. Sympos. Pure Math., vol. 38 Amer. Math. Soc., Providence, R. I., 1981. MR 636521
  • 6. R. E. Curto and P. S. Muhly, C*-algebras of multiplication operators on Bergman spaces, J. Funct. Anal. 64 (1985), 315-329. MR 813203
  • 7. R. G. Douglas, S. Hurder and J. Kaminker, Toeplitz operators and the Eta invariant: The case of S1, Preprint. MR 948687
  • 8. L. Hörmander, An Introduction to complex analysis in several variables, Princeton, Van Nostrand, 1966. MR 203075
  • 9. G. Pedersen, C* -algebras and their automorphism groups, Academic Press, New York, 1979. MR 548006
  • 10. M. A. Rieffel, Strong Morita equivalence of certain transformation group C* -algebras, Math. Ann. 222 (1976), 7-22. MR 419677
  • 11. N. Salinas, The ∂-formalism and the C*-algebra of the Bergman n-tuple, Preprint. MR 1043731
  • 12. N. Salinas, A. Sheu, and H. Upmeier, Toeplitz operators on pseudoconvex domains and foliation C*-algebras, Preprint. MR 1025166
  • 13. H. Upmeier, Toeplitz C*-algebras on bounded symmetric domains, Ann. of Math. (2) 119 (1984), 549-576. MR 744863

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 47B35, 32A07

Retrieve articles in all journals with MSC (1985): 47B35, 32A07

Additional Information


American Mathematical Society